Regular hypermaps over projective linear groups

Conder, Marston; Potočnik, Primož and Širáň, Jozef (2008). Regular hypermaps over projective linear groups. Journal of the Australian Mathematical Society, 85(2) pp. 155–175.

DOI: https://doi.org/10.1017/S1446788708000827

Abstract

An enumeration result for orientably regular hypermaps of a given type with automorphism groups isomorphic to PSL(2,q) or PGL(2,q) can be extracted from a 1969 paper by Sah. We extend the investigation to orientable reflexible hypermaps and to nonorientable regular hypermaps, providing many more details about the associated computations and explicit generating sets for the associated groups.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations